MathSciNet Relay Station
MathSciNet bibliographic data
MR722769 (85b:53040) 53C20 (31C12 58G99)
Choi, Hyeong In Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds. Trans. Amer. Math. Soc. 281 (1984), no. 2, 691–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement